# SDR DL757030953

- Difficulty date: October 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 18,512 hours, 8,607 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 216001221
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LT PACK WENT FULL HOT UNCONTROLLABLE.  DUCT TEMPS WERE 120 DEGREES WITH PACK CONTROLLER IN AUTO AND STBY.  SELECTED PACK CONTROLLER TO COLD AND DECREASED DUCT TEMP.  INSPECTED SENSORS, RAN BITE ON TEMP CONTROLLER, NO FAULTS.  REPLACED PACK TEMP VALVE, ZONE TEMP CONTROLLER AND OVERHEAD CONTROL PANEL.  SYSTEM CHECKS GOOD.
